# SDR 2008UALA05547

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 36,255 hours, 14,043 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Oxy Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  FOUND O2 REGULATOR - TRANSMITTER LEAKING AT FILL PORT.  REPLACED REGULATOR - TRANSMITTER.  FOUND LOOSE B-NUT AT 1ST OBSERVER'S 02 BOX.  SECURED LINE.  SERVICED O2 TO 1890 PRIOR TO DEPARTURE.
